# SDR HALA2014060400076

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 15,113 hours, 13,688 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LT ENGINE ALERT "SELECT FADEC ALTN" UNABLE TO RESET FADEC WITH QRH ACTION.  FOUND FAULT CODES 732116, P20/T20 PROBE CH-B & 732115 P20/T20 PROBE CH A.  R & R P2/T2 IAW TASK 73-21-05-000-801, 73-21-05-400-801, 73-21-05-741-801.  RTS P2/T2 TEST FAILED.  FOUND CONNECTOR, P4002 LOOSE SECURED CONNECTOR.  ACCOMPLISHED WIRING CHECKS IAW TSM 73-21, TASK 815.  NO FAULTS NOTED, RTS OF P2/T2 PROBE IAW AMM 73-21-05 GOOD, ENG IDLE RUN, NR 1 ENG, GOOD, OK FOR SERVICE.
